RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 1999, Volume 226, Pages 36–48 (Mi tm527)  

This article is cited in 1 scientific paper (total in 1 paper)

The Probabilities of Survival and Hopping of States in the Phase Model on a Finite Lattice

N. M. Bogolyubov, A. G. Izergin, A. L. Kitanin, A. G. Pronko


Abstract: Explicit expressions for the probability of darkness formation are obtained in the model of strongly correlated bosons on a finite lattice. The probabilities of survival and hopping of the Fock states are considered.

Full text: PDF file (1286 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 1999, 226, 29–41

Bibliographic databases:
UDC: 530.1
Received in April 1999

Citation: N. M. Bogolyubov, A. G. Izergin, A. L. Kitanin, A. G. Pronko, “The Probabilities of Survival and Hopping of States in the Phase Model on a Finite Lattice”, Mathematical physics. Problems of quantum field theory, Collection of papers dedicated to the 65th anniversary of academician Lyudvig Dmitrievich Faddeev, Tr. Mat. Inst. Steklova, 226, Nauka, MAIK Nauka/Inteperiodika, M., 1999, 36–48; Proc. Steklov Inst. Math., 226 (1999), 29–41

Citation in format AMSBIB
\Bibitem{BogIzeKit99}
\by N.~M.~Bogolyubov, A.~G.~Izergin, A.~L.~Kitanin, A.~G.~Pronko
\paper The Probabilities of Survival and Hopping of States in the Phase Model on a~Finite Lattice
\inbook Mathematical physics. Problems of quantum field theory
\bookinfo Collection of papers dedicated to the 65th anniversary of academician Lyudvig Dmitrievich Faddeev
\serial Tr. Mat. Inst. Steklova
\yr 1999
\vol 226
\pages 36--48
\publ Nauka, MAIK Nauka/Inteperiodika
\publaddr M.
\mathnet{http://mi.mathnet.ru/tm527}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1782551}
\zmath{https://zbmath.org/?q=an:1056.82501}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1999
\vol 226
\pages 29--41


Linking options:
  • http://mi.mathnet.ru/eng/tm527
  • http://mi.mathnet.ru/eng/tm/v226/p36

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. J. Math. Sci. (N. Y.), 224:2 (2017), 199–213  mathnet  crossref  mathscinet
  •    . . .  Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:229
    Full text:77
    References:33
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020